Alert archive / Missouri / Flash Flood Warnings in 2023
Flash Flood Warning 5, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at May 14, 2023, 5:56 PM CDT for Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 4 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2023, 5:56 PM CDT (22:56 UTC)
- Expired
- May 14, 2023, 9:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 63 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 6:00 PM CDT | FLASH FLOOD | Affton, MO | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
| May 14, 6:30 PM CDT | FLOOD | Dupo, IL | FLOODING ON ROADWAYS REPORTED IN DUPO, INCLUDING SOME VEHICLES STUCK IN STANDING WATER. TIME AND LOCATION APPROXIMATE. |
| May 14, 6:30 PM CDT | FLASH FLOOD | 2 Ne Lemay, MO | REPORTS OF MULTIPLE VEHICLES TRAPPED IN STANDING WATER IN THE CARONDELET NEIGHBORHOOD OF ST. LOUIS CITY. |
| May 14, 6:32 PM CDT | FLASH FLOOD | 3 E Shrewsbury, MO | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
| May 14, 6:42 PM CDT | FLOOD | 2 Nne Lemay, MO | I-55 NB LANE CLOSED DUE TO FLOODING PER MODOT. TIME IS APPROXIMATE. |
| May 14, 6:49 PM CDT | FLOOD | 1 Nne Affton, MO | REPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING. |
| May 14, 7:06 PM CDT | FLOOD | Affton, MO | PUBLIC REPORTED ON SOCIAL MEDIA A NEIGHBORHOOD ROAD WITH CARS ALMOST COMPLETELY SUBMERGED. |
| May 14, 7:07 PM CDT | FLOOD | 2 Wsw Saint Louis, MO | FIRE DEPARTMENT REPORTED VEHICLE STRANDED/TRAPPED IN FLOOD WATER AT MANCHESTER AND PIERCE. |
| May 14, 7:21 PM CDT | FLOOD | 1 Ssw Saint Louis, MO | VEHICLE STRANDED/TRAPPED IN FLOOD WATER AT S. VANDEVENTER AND CHOUTEAU. |
| May 14, 7:21 PM CDT | HEAVY RAIN 4 | 2 E Shrewsbury, MO | 3-4 HOURS OF RAIN IN PRINCETON HEIGHTS, ST. LOUIS CITY. |
| May 14, 7:28 PM CDT | FLOOD | 2 Se Shrewsbury, MO | WATER RESCUE AT THE 7700 BLOCK OF OLDE ENGLISH ROAD. |
| May 14, 7:30 PM CDT | FLOOD | 2 Nne Lemay, MO | VEHICLE STRANDED/TRAPPED IN FLOOD WATER. |
| May 14, 7:40 PM CDT | FLASH FLOOD | 1 Nw Lemay, MO | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
| May 14, 9:25 PM CDT | HEAVY RAIN 3.3 | 2 Nne Lemay, MO | 3.30 IN OF RAIN IN APPROXIMATELY 4 HOURS NEAR CARONDELET PARK THIS AFTERNOON. DURATION IS ESTIMATED FROM RADAR. |
| May 14, 9:27 PM CDT | HEAVY RAIN 1.22 | Freeburg, IL | 1.22 IN OF RAIN SINCE 5:25 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
555
WGUS53 KLSX 142256
FFWLSX
ILC133-163-MOC189-510-150245-
/O.NEW.KLSX.FF.W.0005.230514T2256Z-230515T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
556 PM CDT Sun May 14 2023
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
North Central Monroe County in southwestern Illinois...
Northern Saint Clair County in southwestern Illinois...
South Central Saint Louis County in east central Missouri...
Southern Saint Louis City in east central Missouri...
* Until 945 PM CDT.
* At 556 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. The expected rainfall rate is 1 to 3 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
St. Louis, East St. Louis, East Carondelet, Cahokia, Swansea,
Shiloh, Columbia, Mascoutah, Shrewsbury, Freeburg, Caseyville,
Washington Park, Dupo, Millstadt, Madison, New Baden and Lakeshire.
This includes the following State Parks...
Scott Joplin Historic Site.
This includes the following highways...
Interstate 64 in Illinois between exits 9 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3862 9031 3866 9015 3855 8971 3845 8970
3843 8970 3842 8970 3841 8970 3839 8970
3836 8970 3846 9019 3847 9022 3848 9028
3854 9034 3859 9032
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
BRC3 follow-up statements
066
WGUS73 KLSX 150011
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
711 PM CDT Sun May 14 2023
ILC133-163-MOC189-510-150245-
/O.CON.KLSX.FF.W.0005.000000T0000Z-230515T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
711 PM CDT Sun May 14 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS
EVENING FOR NORTH CENTRAL MONROE AND NORTHERN SAINT CLAIR COUNTIES
IN SOUTHWESTERN ILLINOIS, SOUTH CENTRAL SAINT LOUIS COUNTY IN EAST
CENTRAL MISSOURI AND THE SOUTHERN SAINT LOUIS CITY IN EAST CENTRAL
MISSOURI...
At 711 PM CDT, Local law enforcement reported thunderstorms
producing heavy rain and flash flooding in South St. Louis City MO,
Affton MO. Between 3 and 5 inches of rain have fallen. Additional
rainfall amounts up to 0.5 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
St. Louis, Belleville, O'Fallon, East St. Louis, Fairview Heights,
Cahokia, Swansea, Shiloh, Columbia, Mascoutah, Shrewsbury,
Centreville, Freeburg, Caseyville, Washington Park, Dupo,
Millstadt, Madison, New Baden and Lakeshire.
This includes the following State Parks...
Scott Joplin Historic Site.
This includes the following highways...
Interstate 64 in Illinois between exits 9 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3862 9031 3866 9015 3855 8971 3845 8970
3843 8970 3842 8970 3841 8970 3839 8970
3836 8970 3846 9019 3847 9022 3848 9028
3854 9034 3859 9032
FLASH FLOOD...OBSERVED
$$
BRC685
WGUS73 KLSX 150136
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
836 PM CDT Sun May 14 2023
ILC133-163-MOC189-510-150245-
/O.CON.KLSX.FF.W.0005.000000T0000Z-230515T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
836 PM CDT Sun May 14 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT THIS
EVENING FOR NORTH CENTRAL MONROE AND NORTHERN SAINT CLAIR COUNTIES
IN SOUTHWESTERN ILLINOIS, SOUTH CENTRAL SAINT LOUIS COUNTY IN EAST
CENTRAL MISSOURI AND THE SOUTHERN SAINT LOUIS CITY IN EAST CENTRAL
MISSOURI...
At 836 PM CDT, local law enforcement reported flash flooding South
St. Louis City MO, Affton MO, and Dupo IL. Between 3 and 6 inches of
rain have fallen. Flash flooding is already occurring, but heavy
rain has ended.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
St. Louis, Belleville, O'Fallon, East St. Louis, Fairview Heights,
Cahokia, Swansea, Shiloh, Columbia, Mascoutah, Shrewsbury,
Centreville, Freeburg, Caseyville, Washington Park, Dupo,
Millstadt, Madison, New Baden and Lakeshire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3862 9031 3866 9015 3855 8971 3845 8970
3843 8970 3842 8970 3841 8970 3839 8970
3836 8970 3846 9019 3847 9022 3848 9028
3854 9034 3859 9032
FLASH FLOOD...OBSERVED
$$
BRC079
WGUS73 KLSX 150237
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
937 PM CDT Sun May 14 2023
ILC133-163-MOC189-510-150247-
/O.EXP.KLSX.FF.W.0005.000000T0000Z-230515T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
937 PM CDT Sun May 14 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM CDT THIS EVENING FOR
NORTH CENTRAL MONROE AND NORTHERN SAINT CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS, SOUTH CENTRAL SAINT LOUIS COUNTY IN EAST
CENTRAL MISSOURI AND THE SOUTHERN SAINT LOUIS CITY IN EAST CENTRAL
MISSOURI...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3862 9031 3866 9015 3855 8971 3845 8970
3843 8970 3842 8970 3841 8970 3839 8970
3836 8970 3846 9019 3847 9022 3848 9028
3854 9034 3859 9032
$$
MRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 14, 2:03 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, May 14, 2:03 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 203 PM CDT Sun May 14 2023 .SHORT TERM... (Through Late Monday Night) Issued at 158 PM CDT Sun May 14 2023 Another active day of thunderstorms is expected across the region, with convective initiation already well underway across parts of southern, western, and central Missouri as of 12:30PM. Much like yesterday, the environment today remains unstable and weakly capped, with upwards of 1500 to 2000 J/kg of MLCAPE already in place, and this number is likely to grow to between 2000 and 2500 J/kg as heating continues this afternoon. Meanwhile, mesoanalysis indicates that while there is ample instability and steep low-level lapse rates, mid-level lapse rates are rather marginal (5-6 C/km). Not only this, but wind shear continues to be only barely sufficient for updraft organization, with a slight reduction in effective bulk shear (20-25kt) from yesterday. As a result, convective modes are likely to be a mix of pulse type storms and clusters, with a few clusters potentially growing upscale into one or more bowing segments. With these storms, damaging wind gusts appear to be the primary hazard, with at least some potential for large hail as well. We also couldn't rule out the potential for a tornado or two, but very weak low level flow will make tornadogenesis difficult to achieve. Still, there are several lingering surface boundaries in the area, including a stalled warm front draped across northern Missouri and west-central Illinois, and the right storm motion and boundary orientation could provide just enough of a boost for a brief tornado. Overall though, this probability is low. While there is some uncertainty regarding how many storms will actually become severe, there will likely be numerous thunderstorms that develop throughout the area this afternoon and early evening. In addition to the potential for thunderstorm winds and hail, storms today are likely to feature heavy rain rates and will be moving rather slowly, introducing the potential for localized flash flooding. This would be most likely in urban areas, including Columbia, Jefferson City, and the St. Louis metro area if a stronger and more persistent storm moves directly overhead. Storms are expected to gradually sink southeastward throughout the late afternoon and early evening, and coverage is expected to diminish after roughly 8 PM. However, lingering showers may persist through the night in some areas, particularly across northeast and central Missouri where isentropic lift persists ahead of another approaching shortwave. Meanwhile, a slow moving cold front will sink south through the night, and by Monday morning this front is expected to stall somewhere across southern Missouri. This will usher in a cooler airmass and also likely a shield of low clouds that may persist for much of the day. As a result temperatures will be noticeably cooler in areas north of the boundary. In fact, some areas across northern Missouri and west-central Illinois may struggle to each 60 degrees, with below normal temperatures now expected along the I-70 corridor as well. Precipitation chances are also expected to be generally low for much of the area, although this will not be universal everywhere. Showers and perhaps a few thunderstorms may linger across northern Missouri through the morning, and additional showers and thunderstorms are likely to develop near the stalled frontal boundary across southern Missouri and southwest Illinois during the afternoon and evening. The latter activity will have at least some potential to become strong or severe, particularly across the Ozarks. Overnight Monday and into Tuesday Morning, a subtle shortwave is expected to move eastward through the area, bringing one last round of showers into the area. While timing and track uncertainties remain, confidence is increasing regarding the potential for widespread rain along and south of I-70 during this timeframe, with the potential for a few thunderstorms as well. Rain is expected to gradually diminish late in the day Tuesday, and temperatures are expected to remain below normal through the day thanks to persistent cloud cover and rain. BRC .LONG TERM... (Tuesday through Next Sunday) Issued at 158 PM CDT Sun May 14 2023 By late Tuesday, the last of the lingering showers are expected to exit the area to the east, and relatively dry northwest flow aloft will become established across the region. As a result, precipitation chances Wednesday and Thursday are expected to be quite low, with only a smattering of ensemble members suggesting the possibility for isolated showers. Meanwhile, temperatures Wednesday afternoon are expected to climb to near normal, and gradually warm to slightly above normal by Thursday as southerly low level flow resumes. All in all, the midweek period is likely to feature generally pleasant weather conditions in most areas. Forecast certainty decreases Friday as a cold front is set to move through the area. While confidence is high that this front will materialize, there is much less confidence regarding the potential for it to produce precipitation. While some deterministic guidance (more specifically the operational GFS) suggests at least some potential for widespread rain, this is not reflected in ensemble guidance which is much more pessimistic regarding the potential for rain. This is likely due to the poor quality of northward moisture return ahead of the front, which may be restricted by a persistent southern stream trough across the northern Gulf. In any case, precipitation chances will remain near ensemble means in the late- week timeframe, which is only around 20 to 30%. Otherwise, the main impact the cold front is likely to have is to reduce temperatures slightly, with a return to near or even slightly below normal temperatures likely over the weekend. BRC && .AVIATION... (For the 18z TAFs through 18z Monday Morning) Issued at 158 PM CDT Sun May 14 2023 WHile VFR conditions have finally developed at most terminals early this afternoon, this may be short-lived as an active 30 hours of weather is expected for this TAF period. Scattered thunderstorms have already developed in the vicinity of COU and JEF early this afternoon, and storms are expected to gradually increase in coverage through the remainder of the afternoon and evening. All terminals may be impacted by thunderstorms this afternoon and evening, with COU/JEF/UIN expected to see storms a few hours earlier than St. Louis area terminals. The strongest storms will be capable of strong wind gusts and hail, along with heavy rain and lowered visibility and ceilings. Storms will diminish in coverage later in the evening, and a few showers may linger at COU/JEF through the night. Meanwhile, a cold front will sink into the area overnight, and low clouds will follow. by Monday morning, widespread MVFR ceilings are likely, with IFR conditions possible as well. Patchy fog will also be possible in some areas tomorrow morning. Low clouds may persist for much of the day tomorrow. BRC && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 14, 2:16 PM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 216 PM CDT Sun May 14 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 216 PM CDT Sun May 14 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely this afternoon and early evening. A few of these storms may be strong to severe until 8PM with large hail and damaging winds the main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms Monday and Monday night across portions of the area. Another chance of thunderstorms exists across the area Thursday into Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. 19
In the hours before
Local storm report, May 14, 4:05 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT SUN MAY 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 1 WSW NEW FLORENCE 38.90N 91.46W
05/14/2023 E0.70 INCH MONTGOMERY MO PUBLIC
TIME ESTIMATED FROM RADAR.
&&
MRMLocal storm report, May 14, 4:29 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT SUN MAY 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG NEW FLORENCE 38.91N 91.45W
05/14/2023 MONTGOMERY MO PUBLIC
BROKEN POWER POLES AND SHINGLES OFF OF
HOUSES. TIME ESTIMATE FROM RADAR.
&&
MMGLocal storm report, May 14, 5:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT SUN MAY 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 N HARVEL 39.41N 89.54W
05/14/2023 M1.00 INCH MONTGOMERY IL TRAINED SPOTTER
&&
MMGLocal storm report, May 14, 5:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CDT SUN MAY 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 1 WSW MASCOUTAH 38.50N 89.83W
05/14/2023 ST. CLAIR IL AMATEUR RADIO
6IN DIAMETER TREE LIMB OFF TREE. MULTIPLE
TREE LIMBS DOWN. WEST OF MASCOUTAH, IL.
&&
MMGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:23 AM CDT | River Flood Warning | LSX | Reynolds | 6 hr |
| May 14, 2:36 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 39 min |
| May 14, 3:11 PM CDT | Areal Flood Advisory | LSX | Iron, Reynolds | 3 hr |
| May 14, 3:22 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 38 min |
| May 14, 3:47 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 43 min |
| May 14, 4:26 PM CDT | Areal Flood Advisory | LSX | Audrain | 3 hr |
| May 14, 4:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Warren | 44 min |
| May 14, 5:11 PM CDT | Areal Flood Advisory | LSX | City of Saint Louis | 3 hr |
| May 14, 5:17 PM CDT | Areal Flood Advisory | LSX | Ralls | 3 hr |
| May 14, 5:24 PM CDT | Areal Flood Advisory | LSX | Reynolds | 3 hr |
| May 14, 5:26 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 49 min |
| May 14, 6:20 PM CDT | Areal Flood Advisory | LSX | Saint Louis | 3 hr |
| May 14, 4:41 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 49 min |
| May 14, 5:03 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 42 min |
| May 14, 5:20 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 40 min |
| May 14, 5:35 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 55 min |
| May 14, 5:54 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 37 min |
| May 14, 6:10 PM CDT | Areal Flood Advisory | LSX | Clinton, Washington | 3 hr |
| May 14, 6:23 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 52 min |
| May 14, 6:47 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 43 min |
| May 14, 6:52 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 38 min |
Nearby
Flash Flood Warnings in Missouri, 2023Flash Flood Warnings in Illinois, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.